# SDR 99ZZZX1540

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BY
- Make and model: Bell 206B-3
- Aircraft serial: 2871
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 9210121
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER SQUELCH SENSING NEEDS ADJUSTING (SET TOO LOW).  REMOVED AND REPLACED.
